Journal of Differential Geometry

Asymptotics for the wave equation on differential forms on Kerr–de Sitter space

Peter Hintz and András Vasy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study asymptotics for solutions of Maxwell’s equations, in fact, of the Hodge–de Rham equation $(d+\delta)u = 0$ without restriction on the form degree, on a geometric class of stationary spacetimes with a warped product type structure (without any symmetry assumptions), which, in particular, include Schwarzschild—de Sitter spaces of all spacetime dimensions $n \geq 4$. We prove that solutions decay exponentially to $0$ or to stationary states in every form degree, and give an interpretation of the stationary states in terms of cohomological information of the spacetime. We also study the wave equation on differential forms and, in particular, prove analogous results on Schwarzschild–de Sitter spacetimes. We demonstrate the stability of our analysis and deduce asymptotics and decay for solutions of Maxwell’s equations, the Hodge–de Rham equation and the wave equation on differential forms on Kerr–de Sitter spacetimes with small angular momentum.

Note

The authors were supported in part by A.V.’s National Science Foundation grants DMS-1068742 and DMS-1361432, and P.H. was supported in part by a Gerhard Casper Stanford Graduate Fellowship.

Article information

Source
J. Differential Geom., Volume 110, Number 2 (2018), 221-279.

Dates
Received: 8 March 2015
First available in Project Euclid: 6 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1538791244

Digital Object Identifier
doi:10.4310/jdg/1538791244

Mathematical Reviews number (MathSciNet)
MR3861811

Zentralblatt MATH identifier
06958641

Citation

Hintz, Peter; Vasy, András. Asymptotics for the wave equation on differential forms on Kerr–de Sitter space. J. Differential Geom. 110 (2018), no. 2, 221--279. doi:10.4310/jdg/1538791244. https://projecteuclid.org/euclid.jdg/1538791244


Export citation